Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news Si Kottic

Posted by gadman on February 21, 2005, at 9:19:20

In reply to Re: Effexor withdrawal - very bad news, posted by Si Kottic on February 20, 2005, at 17:51:10

Are you sure the memory loss is the drug and not age/natural causes?

I thought this same thing about myself until I started observing my wife who is not on an antidepressant whatsoever. She is about the same as myself as far as forgetfulness.

Yes we are both educated but I don't think that has anything to do with anything.

I am not saying you shouldn't try to get off of it, but the big question is, are you ready? Why did you start taking it to begin with?

I myself am on 75 mg, 37.5 is not alot.. It is not even a therapeutic dose.

gadman


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gadman thread:1016
URL: http://www.dr-bob.org/babble/20050217/msgs/461219.html